An existence theorem for solutions of n-th order nonlinear differential equations in the complex domain
Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), p. 61-90
@article{RSMUP_1979__61__61_0,
     author = {Powder, Charles},
     title = {An existence theorem for solutions of $n$-th order nonlinear differential equations in the complex domain},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {61},
     year = {1979},
     pages = {61-90},
     zbl = {0439.34009},
     mrnumber = {569652},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1979__61__61_0}
}
Powder, Charles. An existence theorem for solutions of $n$-th order nonlinear differential equations in the complex domain. Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979) pp. 61-90. http://www.numdam.org/item/RSMUP_1979__61__61_0/

[1] S. Bank, An asymptotic analog of the Fuchs regularity theorem, J. Math. Anal. Appl., 16 (1966), pp. 138-151. | MR 212242 | Zbl 0173.33703

[2] S. Bank, On the instability theory of differential polynomials, Ann. Mat. Pura Appl., 74 (1966), pp. 83-112. | MR 204785 | Zbl 0149.29702

[3] S. Bank, On the asymptotic behavior of solutions near an irregular singularity, Proc. Amer. Math. Soc., 18 (1967), pp. 15-21. | MR 212243 | Zbl 0219.34040

[4] S. Bank, On solutions having large rate of growth for nonlinear differential equations in the complex domain, J. Math. Anal. Appl., 22 (1968), pp. 129-143. | MR 252728 | Zbl 0155.12504

[5] S. Bank, An existence theorem for solutions of second order nonlinear ordinary differential equations in the complex domain, Rend. Sem. Mat. Univ. Padova, 41 (1968), pp. 276-299. | Numdam | MR 251283 | Zbl 0187.33401

[6] E.W. Chamberlain, Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc., 107 (1963), pp. 261-272. | MR 148974 | Zbl 0121.07201

[7] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., no. 13 (1954), 81 pp. | MR 67290 | Zbl 0059.07701

[8] W. Strodt, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., no. 26 (1957), 107 pp. | MR 92901 | Zbl 0101.30003

[9] W. Strodt, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc., 105 (1962), pp. 229-250. | MR 140514 | Zbl 0113.03301